# SDR SWIA200717779

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 10,225 hours, 8,879 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FLAPS FAIL" CAUTION MESSAGE WHEN SELECTING FLAPS FROM 0 TO 8.  PERFORMED FLAP BPSU RIGGING IAW RJ 200 MM 27-51-10.  OPS CHECK GOOD.
